# SDR FDEA202012173174

- Difficulty date: December 17, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Lt Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: CENTER LANDING GEAR WHEEL WELL, LEFT HAND BULKHEAD FORWARD DOUBLER APPROXIMATELY AT STATION 1381, X=31.50, FLIGHT CONTROL ROD FEED THROUGH POSITION FOUND CRACKED.  FUSELAGE CENTER LANDING GEAR WHEEL WELL LEFT HAND BULKHEAD FORWARD CRACKED DOUBLER APPROXIMATELY AT STATION 1381, X=31.50.  REMOVED AND REPLACED, PER MD-11 SRM 51-31-01-0G.  FABRICATED DOUBLER MACHINED, PER DOUGLAS DRAWING AEA0526 REVISION NC.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
